# SDR RAIA990528

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: K0291
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5780 - ORD - IMMEDIATELY AFTER STARTING ENGINE NR 1, DC BUS NR 1 AND GEN NR 1 AND 3 TRIPPED OFF LINE WITH MULTIPLE EICAS MESSAGES.  MAINTENANCE REPLACED APU LINE CONTACTOR.  (M)
